MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25; SHOULDER REVERSE SYSTEM GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25; SHOULDER REVERSE SYSTEM GLENOID BASEPLATE
Catalog Number 04.01.0155
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Bacterial Infection (1735); Medical device site infection (4845)
Date of Event 05/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 may 2024.Lot 2010663: 129 items manufactured and released on 12-feb-2021.Expiration date: 2026-jan-28.No anomalies found related to the problem.To date, 127 items of the same lot have been sold with no similar reported event during the period of review.Clincal evaluation performed by medical affairs department late infection in rsa, 2 years and 8 months after primary operation.Infection is a known possible adverse event following every surgery, including rsa's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Additional involved implants.Batch review performed on 23 may 2024 on reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2003981 lot 2003981: 193 items manufactured and released on 06-may-2021.Expiration date: 2026-apr-27.No anomalies found related to the problem.To date, 178 items of the same lot have been sold with 1 similar reported event during the period of review.Batch review performed on 23 may 2024 on reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot.2010933 lot 2010933: 190 items manufactured and released on 23-dec-2020.Expiration date: 2025-dec-13.No anomalies found related to the problem.To date, 179 items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 23 may 2024 on reverse shoulder system 04.01.0163 glenoid polyaxial locking screw - l38 (k170452) lot.1909892 lot 1909892: 50 items manufactured and released on 24-mar-2020.Expiration date: 2025-mar-08.No anomalies found related to the problem.To date, 47 items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 23 may 2024 on reverse shoulder system 04.01.0020 std humeral diaphysis - cemented - 14 (k170452) lot.2110749 lot 2110749: 8 items manufactured and released on 07-sep-2021.Expiration date: 2026-jul-29.No anomalies found related to the problem.To date, only this item of this lot has been sold.Batch review performed on 23 may 2024 on reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452) lot.2003974 lot 2003974: 66 items manufactured and released on 25-feb-2021.Expiration date: 2026-feb-15.No anomalies found related to the problem.To date, all items of the same lot have been sold with 1 similar reported event during the period of review.Batch review performed on 23 may 2024 on mectaplug 01.33.101 mectaplug pe size 1 () lot.2106019 lot 2106019: 214 items manufactured and released on 12-jul-2021.Expiration date: 2026-jun-30.No anomalies found related to the problem.To date, 213 items of the same lot have been sold with no similar reported event during the period of review.The device is not marketed in us.
 
Event or Problem Description
Revision surgery performed about 2 years and 8 months after the primary surgery due to infection (propioni-bacterium).All components revised.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25
Common Device Name
SHOULDER REVERSE SYSTEM GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19565507
Report Number3005180920-2024-00412
Device Sequence Number6305795
Product Code PHX
UDI-Device Identifier07630040706421
UDI-Public07630040706421
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Catalogue Number04.01.0155
Device Lot Number2010663
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight87 KG